Parameter-dependent renewal theoremswith applications
| Year of publication: |
1986
|
|---|---|
| Authors: | Alsmeyer, Gerold |
| Published in: |
Zeitschrift für Operations-Research : ZOR ; mathematical methods of operations research. - Heidelberg : Physica-Verl., ISSN 0340-9422, ZDB-ID 246737-9. - Vol. 30.1986, 3, p. 111-134
|
| Subject: | Unternehmensforschung | Ersatzproblem | Schätztheorie | Estimation theory | Ökonometrie | Econometrics | USA | United States | Erneuerbare Energie | Renewable energy | Experiment | Theorie | Theory |
-
Regression models for categorical and limited dependent variables
Long, J. Scott, (1997)
-
Treatment-effect identification without parallel paths
Vandenberghe, Vincent, (2018)
-
Employment equations : an example of the application of dynamic econometric modelling techniques
Naisbitt, Barry, (1984)
- More ...
-
Linear Fractional Galton–Watson Processes in Random Environment and Perpetuities
Alsmeyer, Gerold, (2022)
-
Limit Theorems for Stopped Functionals of Markov Renewal Processes
Alsmeyer, Gerold, (1999)
-
Two comparison theorems for nonlinear first passage times and their linear counterparts
Alsmeyer, Gerold, (2001)
- More ...